I took a pill called labetalol I thought I was something else I started to feel light headed shaking hands heart racing what do I do?

Nothing . If you just took one time dose , you better be patient as the effect of labetolol hangs around for 6-12 hours only ... It may manifest side effects of what you have mentioned but less likely a racing heart at it usually slows down the pulse ... .

Related Questions

I'm experiencing a fast heart rate, I feel light headed, feel faint, a bit sick too and my hands are shaking? What is it?

PALPITATIONS W/U. Palpitations that are symptomatic deserve a prompt W/U: exam/labs especially CBC/CMP/VITD/VITB12/MG/FOLATE/IRON TFTS/EKG/Event Monitor/ECHO andThe discussion of treatment options with your doctor. While you are waiting eliminate caffeine focus on staying hydrated. If palpitations worsen or syncope develops go directly to the ER stick to a GF diet WholeApproach.com gutbliss.com. Read more...